Open Access
Translator Disclaimer
2013 Asymptotic Behavior of Global Solutions to the Boussinesq Equation in Multidimensions
Yu-Zhu Wang, Qingnian Zhang
Abstr. Appl. Anal. 2013(SI42): 1-5 (2013). DOI: 10.1155/2013/154102

Abstract

The Cauchy problem for the Boussinesq equation in multidimensions is investigated. We prove the asymptotic behavior of the global solutions provided that the initial data are suitably small. Moreover, our global solutions can be approximated by the solutions to the corresponding linear equation as time tends to infinity when the dimension of space n 3 .

Citation

Download Citation

Yu-Zhu Wang. Qingnian Zhang. "Asymptotic Behavior of Global Solutions to the Boussinesq Equation in Multidimensions." Abstr. Appl. Anal. 2013 (SI42) 1 - 5, 2013. https://doi.org/10.1155/2013/154102

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1297.35043
MathSciNet: MR3132575
Digital Object Identifier: 10.1155/2013/154102

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2013 • No. SI42 • 2013
Back to Top